# SDR 9JLA2023021731599

- Difficulty date: February 6, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N100KZ
- Make and model: Lear 45LEAR
- Aircraft serial: 065
- Aircraft time: 8,860 hours, 8,237 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 17360023F
- Part serial: 4027
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A LEFT WINDSHIELD HEAT FAULT DURING CLIMB-OUT. THE MAINTENANCE VENDOR DETERMINED THE LEFT WINDSHIELD WAS DEFECTIVE. THE DEFECTIVE WINDSHIELD WAS REMOVED, AND A NEW GKN WINDSHIELD WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICED.
